Ueber kürzeste Integralcurven einer Pfaff'schen Gleichung

R. von Lilienthal

Mathematische Annalen (1899)

  • Volume: 52, page 417-432
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lilienthal, R. von. "Ueber kürzeste Integralcurven einer Pfaff'schen Gleichung." Mathematische Annalen 52 (1899): 417-432. <http://eudml.org/doc/157953>.

author = {Lilienthal, R. von},
journal = {Mathematische Annalen},
keywords = {shortest line; Pfaffian equation; orthogonal trajectory},
language = {ger},
pages = {417-432},
title = {Ueber kürzeste Integralcurven einer Pfaff'schen Gleichung},
url = {http://eudml.org/doc/157953},
volume = {52},
year = {1899},

AU - Lilienthal, R. von
TI - Ueber kürzeste Integralcurven einer Pfaff'schen Gleichung
JO - Mathematische Annalen
PY - 1899
VL - 52
SP - 417
EP - 432
LA - ger
KW - shortest line; Pfaffian equation; orthogonal trajectory
UR - http://eudml.org/doc/157953
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.